Items where Author is "Bhargava, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 58.

Article

Bhargava, S. and Vasuki, K. R. and Rajanna, K. R. (2015) On some Ramanujan identities for the ratios of Eta-functions. Ukrainian Mathematical Journal, 66 (8). pp. 1131-1151. ISSN 1573-9376

Bhargava, S. and Chandrashekara Adiga, and Naika, M. S. Mahadeva (2011) Quintuple product identity as a special case of ramanujan's 1ψ1 summation formula. Asian-European Journal of Mathematics, 04 (01). pp. 31-34.

Bhargava, S. (2010) Some applications of Ramanujan's remarkable summation formula. pp. 63-72.

Bhargava, S. and Mahadeva Naika, M. S. and Maheshkumar, M. C. (2009) A modular transformation for a generalized theta function with multiple parameters. UKRAINIAN MATHEMATICAL JOURNAL, 61 (8). pp. 1233-1249.

Bhargava, S. and Guruprasad, P. S. (2008) A theorem characterizing key hypergeometric transformations in Ramanujan's development of classical and alternative theories of elliptic functions. South East Asian J. Math. Math. Sci., 6 (2). pp. 69-88.

Bhargava, S. and Somashekara, D. D. and Mamta, D. (2007) A new convolution identity deducible from the remarkable formula of Ramanujan. TAIWANESE JOURNAL OF MATHEMATICS, 11 (2). pp. 399-406.

Bhargava, S. and Chandrashekara Adiga, and Anitha, N. (2005) New partition theoretic facts of two identities of Euler. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 36 (11). pp. 607-612.

Bhargava, S. and Anitha, N. (2005) A triple product identity for the three-parameter cubic theta function. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 36 (9). pp. 471-477.

Bhargava, S. and Vasuki, K. R. and Srivatsa Kumar, B. R. (2005) Evaluations of Ramanujan-Weber class invariant gn. J. Indian Math. Soc. (N.S.), 72 (1-4). pp. 115-127.

Bhargava, S. and Chandrashekara Adiga, and Anitha, N. (2005) On a class of ℕ-parity partitions. Indian J. Math., 47 (2-3). pp. 289-293.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) Some q-gamma and q-beta function identities deducible from the reciprocity theorem of Ramanujan. Adv. Stud. Contemp. Math. (Kyungshang), 11 (2). pp. 227-234.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) A new transformation for basic bilateral hypergeometric series. Math. Student, 74 (1-4). 225-230 (2006).

Bhargava, S. and Vasuki, K. R. and Sreeramamurthy, T. G. (2004) Some evaluations of Ramanujan's cubic continued fraction. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 35 (8). pp. 1003-1025.

Bhargava, S. and Fathima, S. N. (2004) Unification of modular transformations for cubic theta functions. New Zealand J. Math., 33 (2). pp. 121-127.

Bhargava, S. and Anitha, N. (2004) A continued fraction for certain q-series of Ramanujan. Math. Student, 73 (1-4). 199-204 (2005).

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Bhargava, S. (2001) Introduction to frames. pp. 97-107.

Bhargava, S. (2001) A two-parameter generalization of a cubic modular identity. Math. Student, 70 (1-4). pp. 79-84.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1999) Ramanujan's ₁ψ₁ summation and an interesting generalization of an identity of Jacobi. Indian J. Math., 41 (1). pp. 39-42.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1998) Number of representations of an integer as a sum of a square and five times a square. J. Indian Math. Soc. (N.S.), 65 (1-4). pp. 249-251.

Bhargava, S. (1998) An exposure to Ramanujan's theories of elliptic functions to classical and alternative bases. Math. Student, 67 (1-4). pp. 79-98.

Bhargava, S. (1997) A theta-function formula. Math. Student, 66 (1-4). pp. 225-231.

Berndt, Bruce C. and Bhargava, S. and Garvan, Frank G. (1995) Ramanujans theories of elliptic functions to alternative bases. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 347 (11). pp. 4163-4244. ISSN 0002-9947

Bhargava, S. (1995) Unification of the cubic analogs of the jacobian the Ta function. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 193 (2). pp. 543-558. ISSN 0022-247X

Bhargava, S. (1994) On Ramanujan's remarkable summation formula. Math. Student, 63 (1-4). pp. 181-192.

Bhargava, S. and Chandrashekara Adiga, (1994) A basic bilateral series summation formula and its applications. Integral Transform. Spec. Funct., 2 (3). pp. 165-184.

Berndt, Bruce C. and Bhargava, S. (1993) Ramanujan for lowbrows. AMERICAN MATHEMATICAL MONTHLY, 100 (7). pp. 644-656. ISSN 0002-9890

Bhargava, S. and Somashekara, D. D. (1993) Some ETA function identities deducible from Ramanujans 1-PSI- summation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 176 (2). pp. 554-560. ISSN 0022-247X

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) 3-Square theorem as an application of Andrews identity. FIBONACCI QUARTERLY, 31 (2). pp. 129-133. ISSN 0015-0517

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Ramanujan remarkable summation formula and an interesting convolution identity. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 47 (1). pp. 155-162. ISSN 0004-9727

Bhargava, S. and Somashekara, D. D. (1993) Some eta-function identities deducible from Ramanujan's ₁ψ₁ summation. J. Math. Anal. Appl., 176 (2). pp. 554-560.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Three-square theorem as an application of Andrews' identity. Fibonacci Quart., 31 (2). pp. 129-133.

Berndt, Bruce C. and Bhargava, S. (1992) A remarkable identity found in Ramanujan 3rd notebook. GLASGOW MATHEMATICAL JOURNAL, 34 (Part 3). pp. 341-345. ISSN 0017-0895

Bhargava, S. (1992) On a family of Ramanujan's formulas for sums of fourth powers. Ganita, 43 (1-2). pp. 63-67.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1992) A generalization of Shiokawa's rational approximations to the Rogers-Ramanujan continued fraction. Comment. Math. Univ. St. Paul., 41 (2). pp. 125-134.

Berndt, Bruce C. and Bhargava, S. (1992) A remarkable identity found in Ramanujan's third notebook. Glasgow Math. J., 34 (3). pp. 341-345.

Berndt, Bruce C. and Bhargava, S. (1991) Ramanujan inversion formulas for the lemniscate and allied functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 160 (2). pp. 504-524. ISSN 0022-247X

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1991) An estimate of Ramanujan related to the greatest integer function. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 44 (1). pp. 149-154. ISSN 0004-9727

Bhargava, S. and Nanjunda Rao, S. (1989) Convexity of a class of functions related to classes of starlike functions and functions with boundary rotation. Ann. Polon. Math., 49 (3). pp. 229-235.

Bhargava, S. and Nanjunda Rao, S. (1989) On an extremal theorem of Pinchuk. J. Indian Math. Soc. (N.S.), 54 (1-4). pp. 201-207.

Bhargava, S. and Nanjunda Rao, S. (1989) On linear combinations of n convex functions of order α. Internat. J. Math. Ed. Sci. Tech., 20 (1). pp. 151-155.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1989) Parity results deducible from certain theta function identities found in Chapter 16 of Ramanujan's second note-book. Math. Student, 57 (1-4). pp. 121-132.

Bhargava, S. and Nanjunda Rao, S. (1988) On linear combinations of N analytic functions in generalized pinchuk and generlized moulis classes. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 19 (9). pp. 875-879. ISSN 0019-5588

Bhargava, S. and Nanjunda Rao, S. (1988) On a class of functions unifying the classes of Paatero, Robertson and others. Internat. J. Math. Math. Sci., 11 (2). pp. 251-258.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan continued fraction identities. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 97 (1-3). pp. 31-43. ISSN 0253-4142

Bhargava, S. and Nanjunda Rao, S. (1987) Complex linear combinations of N functions in S-STAR (A, B). INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 18 (9). pp. 835-839. ISSN 0019-5588

Bhargava, S. and Nanjunda Rao, S. (1987) Complex linear combinations of n functions in S*(A,B). Indian J. Pure Appl. Math., 18 (9). pp. 835-839.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On certain continued fractions related to ₃Φ₂ basic hypergeometric functions. J. Math. Phys. Sci., 21 (6). pp. 613-629.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan's continued fraction identities. Proc. Indian Acad. Sci. Math. Sci., 97 (1-3). 31-43 (1988).

Bhargava, S. and Chandrashekara Adiga, (1987) On two elliptic θ-function identities stated by Srinivasa Ramanujan. Internat. J. Math. Ed. Sci. Tech., 18 (2). pp. 318-320.

Bhargava, S. and Chandrashekara Adiga, (1986) A basic hypergeometric transformation of Ramanujan and a generalization. Indian J. Pure Appl. Math., 17 (3). pp. 338-342.

Chandrashekara Adiga, and Berndt, Bruce C. and Bhargava, S. and Watson, G. N. (1985) Chapter 16 of Ramanujan's second notebook: theta-functions and q-series. Mem. Amer. Math. Soc., 53 (315). v+85.

Bhargava, S. and Chandrashekara Adiga, (1984) On Some Continued Fraction Identities of Srinivasa Ramanujan. Proceedings of the American Mathematical Society, 92 (1). pp. 13-18.

Bhargava, S. and Chandrashekara Adiga, (1984) On some continued fraction identities of Srinivasa Ramanujan. Proc. Amer. Math. Soc., 92 (1). pp. 13-18.

Bhargava, S. (1980) Dual extremum principles relating to an optimal filter. Journal of Optimization Theory and Applications, 30 (4). pp. 583-588. ISSN 0022-3239

Bhargava, S. (1976) Sharp dual estimates for conductance of an optimal circular cooling fin. Journal of Optimization Theory and Applications, 19 (4). pp. 565-575. ISSN 0022-3239

Conference or Workshop Item

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1990) Some relations between infinite series and infinite products. In: Proceedings of the Symposium on Algebra and Number Theory (Cochin, 1990).

This list was generated on Sat Nov 18 15:31:25 2017 IST.